# SDR HEEA087386

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,419 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Bottle
- Part number: 407073848101
- Part serial: 211
- Condition: Leaking
- Location: Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT BOTTLE LEAKING AT FUSIBLE PLUG. TO BE SENT TO BELL HELICOPTER TEXTRON.
